Engineering & Science
  Caltech Office of Public Relations

Items where Author is "McEliece-R-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | No Grouping
Jump to: Article
Number of items: 2.


McEliece, Robert J. (1989) Safety in Numbers: Protecting Data Mathemagically. Engineering and Science, 52 (4). pp. 26-36. ISSN 0013-7812

Posner, Edward C. and Goodman, Rodney M. and McEliece, Robert J. (1986) Speaking of Communication. Engineering and Science, 49 (4). pp. 25-30. ISSN 0013-7812

This list was generated on Thu Mar 30 01:41:57 2017 PDT.